CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Harish-Chandra's orthogonality relations for admissible representations 期刊论文
JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, 2020, 卷号: 22, 期号: 4, 页码: 1095-1113
Authors:  Huang, Jing-Song;  Milicic, Dragan;  Sun, Binyong
Favorite  |  View/Download:0/0  |  Submit date:2020/05/24
Harish-Chandra orthogonality relations  real reductive group  Harish-Chandra module  homological pairing  elliptic pairing  
COINCIDENCE OF ALGEBRAIC AND SMOOTH THETA CORRESPONDENCES 期刊论文
REPRESENTATION THEORY, 2017, 卷号: 21, 页码: 458-466
Authors:  Bao, Yixin;  Sun, Binyong
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Reductive dual pair  theta correspondence  Casselman-Wallach representation  Harish-Chandra module